# SDR ASAA1058018

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 14,395 hours, 4,346 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11660
- Condition: Out Of Adjust
- Location: Ram Air Door
- Part time: 14,395 hours, 4,346 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RAM AIR DOOR DEFLECTOR OUT OF RIG.  RE-ADJUSTED RAM AIR INLET ACTUATOR AND RIG CHECKS NORMAL.  RIGHT RAM AIR INLET DOOR OPS CHECKS NORMAL, REF M/M 21 51 21 400 801.
